# SDR 61771

- Difficulty date: April 4, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N138SD
- Make and model: Saab SF340A
- Aircraft serial: 138
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL OF FLT 4476 TTN-BED RIGHT ENGINE TORQUE HAD LARGE FLUCTUATIONS.  INITIAL TROUBLE SHOOTING FOUND IT TO BE A FAULT IN CTOT SYSTEM.  CTOT SYSTEM MEL'D.
